Advanced search
Start date
Betweenand

Pablo Martin Rodriguez

CV Lattes GoogleMyCitations ResearcherID ORCID


Universidade de São Paulo (USP). Instituto de Ciências Matemáticas e de Computação (ICMC)  (Institutional affiliation for the last research proposal)
Birthplace: Argentina

Assistant Professor at the Departamento de Matemática Aplicada e Estatística, at the Instituto de Ciências Matemáticas e de Computação, of Universidade de São Paulo in São Carlos, SP, Brazil. He has a Ph.D. in Probability and Statistics from Universidade de São Paulo (2010), a Master in Probability and Statistics from Universidade de São Paulo (2007), and a Bachelor in Mathematics from Universidad Nacional de la Patagonia "San Juan Bosco" (2004). He has experience in Probability and Statistics, focusing on Probability Theory, working in interacting particle systems, percolation, random graphs and stochastic modeling of complex systems. (Source: Lattes Curriculum)

Research grants
Scholarships in Brazil
Scholarships abroad
FAPESP support in numbers * Updated January 18, 2020
Total / Available in English
Most frequent collaborators in research granted by FAPESP
Contact researcher

Use this Research Supported by FAPESP (BV/FAPESP) channel only to send messages referring to FAPESP-funded scientific projects.


 

 

 

 

Keywords used by the researcher
Scientific publications resulting from Research Grants and Scholarships under the grantee's responsibility (17)

(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)

Publications17
Citations115
Cit./Article6.8
Data from Web of Science

COLETTI, CRISTIAN F.; DE OLIVEIRA, KARINA B. E.; RODRIGUEZ, PABLO M.. A STOCHASTIC TWO-STAGE INNOVATION DIFFUSION MODEL ON A LATTICE. JOURNAL OF APPLIED PROBABILITY, v. 53, n. 4, p. 1019-1030, . Web of Science Citations: 0.

COLETTI, CRISTIAN F.; GAVA, RENATO; SCHUTZ, GUNTER M.. A strong invariance principle for the elephant random walk. JOURNAL OF STATISTICAL MECHANICS-THEORY AND EXPERIMENT, . Web of Science Citations: 5.

CADAVID, PAULA; RODINO MONTOYA, MARY LUZ; RODRIGUEZ, PABLO M.. On the isomorphisms between evolution algebras of graphs and random walks. LINEAR & MULTILINEAR ALGEBRA, . Web of Science Citations: 0.

DE ARRUDA, GUILHERME FERRAZ; RODRIGUES, FRANCISCO APARECIDO; RODRIGUEZ, PABLO MARTIN; COZZO, EMANUELE; MORENO, YAMIR. A general Markov chain approach for disease and rumour spreading in complex networks. JOURNAL OF COMPLEX NETWORKS, v. 6, n. 2, p. 215-242, . Web of Science Citations: 4.

COLETTI, CRISTIAN F.; GAVA, RENATO J.; RODRIGUEZ, PABLO M.. On the existence of accessibility in a tree-indexed percolation model. PHYSICA A-STATISTICAL MECHANICS AND ITS APPLICATIONS, v. 492, p. 382-388, . Web of Science Citations: 1.

AGLIARI, ELENA; PACHON, ANGELICA; RODRIGUEZ, PABLO M.; TAVANI, FLAVIA. Phase Transition for the Maki-Thompson Rumour Model on a Small-World Network. Journal of Statistical Physics, v. 169, n. 4, p. 846-875, . Web of Science Citations: 2.

LEBENSZTAYN, E.; MACHADO, F. P.; RODRIGUEZ, P. M.. LIMIT THEOREMS FOR A GENERAL STOCHASTIC RUMOUR MODEL. SIAM JOURNAL ON APPLIED MATHEMATICS, v. 71, n. 4, p. 1476-1486, . Web of Science Citations: 15. (09/18253-7, 10/06967-2)

LEBENSZTAYN, E.; RODRIGUEZ, P. M.. The disk-percolation model on graphs. Statistics & Probability Letters, v. 78, n. 14, p. 2130-2136, . Web of Science Citations: 3. (05/04001-5)

DE ARRUDA, GUILHERME FERRAZ; BARBIERI, ANDRE LUIZ; RODRIGUEZ, PABLO MARTIN; RODRIGUES, FRANCISCO A.; MORENO, YAMIR; COSTA, LUCIANO DA FONTOURA. Role of centrality for the identification of influential spreaders in complex networks. Physical Review E, v. 90, n. 3, . Web of Science Citations: 44. (13/26416-9, 13/03898-8, 11/50761-2)

DE ARRUDA, GUILHERME FERRAZ; LEBENSZTAYN, ELCIO; RODRIGUES, FRANCISCO A.; RODRIGUEZ, PABLO MARTIN. A process of rumour scotching on finite populations. ROYAL SOCIETY OPEN SCIENCE, v. 2, n. 9, . Web of Science Citations: 3. (13/26416-9, 13/03898-8, 11/50761-2, 12/25219-2, 12/22673-4)

GALLO, SANDRO; RODRIGUEZ, PABLO M.. FROG MODELS ON TREES THROUGH RENEWAL THEORY. JOURNAL OF APPLIED PROBABILITY, v. 55, n. 3, p. 887-899, . Web of Science Citations: 1.

KANG, MIHYUN; PACHON, ANGELICA; RODRIGUEZ, PABLO M.. Evolution of a Modified Binomial Random Graph by Agglomeration. Journal of Statistical Physics, v. 170, n. 3, p. 509-535, . Web of Science Citations: 0.

GREJO, CAROLINA; RODRIGUEZ, PABLO M.. Asymptotic behavior for a modified Maki-Thompson model with directed inter-group interactions. Journal of Mathematical Analysis and Applications, v. 480, n. 1, . Web of Science Citations: 0.

LEBENSZTAYN, E.; MACHADO, F. P.; RODRIGUEZ, P. M.. On the behaviour of a rumour process with random stifling. ENVIRONMENTAL MODELLING & SOFTWARE, v. 26, n. 4, p. 517-522, . Web of Science Citations: 18. (10/06967-2)

LEBENSZTAYN, E.; RODRIGUEZ, P. M.. A connection between a system of random walks and rumor transmission. PHYSICA A-STATISTICAL MECHANICS AND ITS APPLICATIONS, v. 392, n. 23, p. 5793-5800, . Web of Science Citations: 4. (12/22673-4, 10/06967-2)

GALLO, SANDRO; GARCIA, NANCY L.; VARGAS JUNIOR, VALDIVINO; RODRIGUEZ, PABLO M.. Rumor Processes on and Discrete Renewal Processes. Journal of Statistical Physics, v. 155, n. 3, p. 591-602, . Web of Science Citations: 5. (13/03898-8)

COLETTI, CRISTIAN F.; RODRIGUEZ, PABLO M.; SCHINAZI, RINALDO B.. A Spatial Stochastic Model for Rumor Transmission. Journal of Statistical Physics, v. 147, n. 2, p. 375-381, . Web of Science Citations: 10. (10/06967-2)

Academic Publications

(References retrieved automatically from State of São Paulo Research Institutions)

OLIVEIRA, Karina Bindandi Emboaba de. Modelos de difusão de inovação em grafos. 2019. Tese (Doutorado) – Instituto de Ciências Matemáticas e de Computação. Universidade de São Paulo (USP). São Carlos.

OLIVEIRA, Karina Bindandi Emboaba de. Modelo de sistema de partículas para a difusão de uma informação em. 2015. Dissertação (Mestrado) - Instituto de Ciências Matemáticas e de Computação. Universidade de São Paulo (USP). São Carlos.

RODRIGUEZ, Pablo Martin. Generalizações e teoremas limites para modelos estocásticos de rumores. 2010. Tese (Doutorado) – Instituto de Matemática e Estatística. Universidade de São Paulo (USP). São Paulo.

Please report errors in researcher information by writing to: cdi@fapesp.br.
X

Report errors in this page


Error details: